MAUDE Adverse Event Report: MAQUET SAS LUCEA LED®; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS LUCEA LED®; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDLCA219004A
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - lucea 100.It was found during periodic inspection and confirmed by photographic evidence the upper head light covers were damage with missing particles.The issue occurred due to collision of lamps.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination in case of reoccurrence.
 
Additional Manufacturer Narrative
The initial reporter was getinge technician.Getinge became aware of an issue with one of surgical lights - lucea 100.It was found during periodic inspection and confirmed by photographic evidence the upper head light covers were damage with missing particles.The issue occurred due to collision of lamps.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination in case of reoccurrence.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.It is unknown if claimed devices were or were not being used for patient treatment or diagnosis when the event took place.Cracks located on the light head lower covers, at the edge of the on/off button, were detected during daily visual inspection, as recommended by the user manual.Based on the investigations the most probable root cause of the cracks is a combination of different factors: mechanical stress, use of inappropriate cleaning/disinfection products, or inappropriate cleaning and disinfection protocols.If the described failure occurs, the user can visually detect it during the daily checks to be performed prior to each use, or during preventive maintenance.In this case, the user would contact a getinge representative to replace the defective covers of the affected device.For cleaning, the ifu informs the user to not use aggressive and abrasive products.During disinfection, it is prohibited to spray the disinfectant solution directly on the device and to use inappropriate disinfectants.To prevent any incident the lucea50-100 user manual mentions: ¿check the light heads for chipped paint, impact marks and any other damages¿ during the daily inspections.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.

Brand Name
LUCEA LED®
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key21320788
Report Number9710055-2025-0000041
Device Sequence Number8696939
Product Code FSY
UDI-Device Identifier03700712400682
UDI-Public(01)03700712400682
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K113679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDLCA219004A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Initial Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown